# SDR SWIA200210777

- Difficulty date: April 3, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 21,420 hours, 29,095 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED A HIGH SPEED TRIPLE CHIME AND AURAL WARNING.  ABORTED TAKEOFF.  CYCLED CIRCUIT BREAKER.  GROUND OPS CHECK GOOD.
